# SDR DXTA2023070390110

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0280
- Aircraft time: 2,409 hours, 1,529 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW MISCOMPARE AMBER CAS: ON TAKEOFF GEAR HANDLE WOULD NOT MOVE.   AFTER A MINUTE OR SO GOT WOW MISCOMPARE CAS. PLANE ALSO DEPRESSURIZED.  RH MLG SQUAT SWITCH ROLLER IS MISSING. REMOVED RH MLG SQUAT SWITCH WITH MISSING ROLLER. INSTALLED A NEW MLG SQUAT SWITCH. VERIFIED NO WOW MISCOMPARE CAS MESSAGE PRESENT OPS CHECK GOOD IAW CE-680A AMM CH 32-60-05
